| Catalog Number |
426500406 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received.Testing is not complete.
Event or Problem Description
User facility medwatch was received that stated the following: ¿upon pulling a blood sample from the integrated syringe plunger, a specimen was unable to be pulled and blood leaked out behind the syringe plunger and out the plunger hole onto the user¿s hands.The black rubber piece was able to be attached back to the plunger." there was unknown patient involvement, unknown human harm or adverse event, and unknown delay in critical therapy.No additional information received.
Additional Manufacturer Narrative
One (1) used, partial set, transpac trifurcated monitoring kit with safeset reservoir and 2 blood sampling ports, list # 426500406, was received for investigation.The plunger tip of the safeset reservoir was separated and unable to be pulled back.The probable cause was due to the clips not being fully inserted (engaged) into the mating component during the manufacturing process.The reported complaint of the broken plunger was confirmed.The dhr for lot # 3748023 and relevant commodities were reviewed and no non-conformances were noted that would have contributed to the reported complaint.